I was previously on levo and felt not too bad but kept gaining weight no matter how hard I tried to lose it. decided to try thiroyd and have been taking it for four months. felt good to begin with but now feel symptoms coming back a bit and a new one which is really hot flushes and sweating a lot. had my latest blood test and my tsh was away up to 4.9 (previously on levo it was 1.2) my t4 has gone down to 9 (previously 11) andmy t3 is slightly better at middle of the range 1.4 (range 0.5 - 3) so it looks like my t3 is better but my t4 and tsh is worse. right guys what do you think I should do - either increase my thiroyd (presently on 1 grain) or keeping taking 1 grain but add 50 levo to help with t4 and tsh ?? advice would be very much appreciated (I take all the vits I need)
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.